# SDR OZIA2023041912345

- Difficulty date: April 19, 2023
- Submitted: April 19, 2023
- Operation: General aviation
- Make and model: Acqcor F22
- System (JASC): 1100 · Placards and Markings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AA
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

THIS IS DEVELOPER TEST CREATED FOR CLOUD MIGRATION VALIDATION PURPOSE.... PLEASE IGNORE THIS RECORD FOR FURTHER PROCESSING..
